Bulletin of the American Mathematical Society

Review: Lester R. Ford, Automorphic Functions

J. F. Ritt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 36, Number 1 (1930), 35.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183493770

Citation

Ritt, J. F. Review: Lester R. Ford, Automorphic Functions . Bulletin of the American Mathematical Society 36 (1930), no. 1, 35--35. http://projecteuclid.org/euclid.bams/1183493770.


Export citation